# SDR C2XA02CL101

- Difficulty date: April 19, 2002
- Submitted: April 22, 2002
- Operation: Air carrier
- Aircraft: N17513
- Make and model: Emb EMB-135LR
- Aircraft serial: 145292
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CLE FLIGHT 2955 THE FLIGHT ATTENDANT REPORTED A SMOKE SMELL IN THE GALLEY IN FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT COFFEE WARMER AND THE CONNECTOR RECEPTACLE.  OPERATIONAL CHECKS WERE GOOD.  COFFEE WARMER (P/N 1095A).
